# SDR R61A201907030735

- Difficulty date: July 3, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067659431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT INBD (FLOOR) SEAT TRACK P/N:170-67659-431 HAS MULTIPLE SPOTS OF CORROSION.  REMOVED AND REPLACED LT INBD (FLOOR) SEAT TRACK P/N:170-67659-431 FRAME 21-32. REF SRM 51-21-01, SRM 51-40-08 A/C REMAINS IN CHECK.
